MAUDE Adverse Event Report: STRYKER SPINE-US RADIUS SCREW MULTI-A 6.75 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US RADIUS SCREW MULTI-A 6.75 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 486611640
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Injury (2348)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stryker was made aware of a related device complaint on (b)(6) 2019 (mrn 3004024955-2019-00004).On (b)(6) 2019, additional information was provided to stryker indicating a complaint related to a concomitantly implanted screw.Three catalog numbers were provided for the screw, 48611640, 486611645, and 486611650; it is unknown which catalog number pertains to this device.Catalog number 48611640 has been populated in this report.This device information will be updated in a supplemental report upon receipt of additional clarifying information from the reporting physician.
 
Event or Problem Description
The device was implanted (b)(6) 2016.The patient began to experience discomfort attributed to the concomitantly implanted cage in (b)(6) 2017.Revision surgery was performed to address the concomitant device on (b)(6) 2019.During revision, the physician noted that this device (l4 screw) was, "slightly loose," then removed and replaced it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, functional and materials analysis could not be performed as the device was not returned.A review of complaint and device history records could not be performed as a valid lot code was not provided and could not be obtained.The updated information from the operation notes and review of primary surgery records states that one screw was "slightly loose." this cannot be confirmed based on images received.Not returned by hospital.

Brand Name
RADIUS SCREW MULTI-A 6.75 X 40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8563273
Report Number0009617544-2019-00062
Device Sequence Number19380965
Product Code NKB
UDI-Device Identifier04546540544483
UDI-Public04546540544483
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K062270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number486611640
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight82